# SDR SWAA2024042668638

- Difficulty date: March 29, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nacelle Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CORROSION ON AFT STRUT FAIRING INBOARD SIDE AT RT PYLON 2024-195943<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN:221861811; DUE DATE: 30-NOV-24;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138503; DUE DATE: 21-JUL-24;[03] REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT RT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A;[04] CORRECTED STEP 3. REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT RT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT RT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A. SEE INDIVIDUAL SIGN OFF BELOW
